Bifurcation in a variational problem on a surface with a constraint

Pages 1-10

P. Viridis


A new restructured Hardy-Littlewood's inequality

Pages 11-20

B. Yang; G. M. Rassias; Th. M. Rassias


On the study of Hilbert-type inequalities with multi-parameters: a Survey

Pages 21-34

B. Yang; Th. M. Rassias


Application of the Kalman-Bucy filter in the stochastic differential equation for the modeling of RL circuit

Pages 35-41

R. Rezaeyan; R. Farnoush; E. B. Jamkhaneh


Hyers-Ulam stability of K-Fibonacci functional equation

Pages 42-49

M. Bidkham; M. Hosseini


On fixed point theorems in fuzzy metric spaces using a control function

Pages 50-57

C.T. Aage; J.N. Salunke


Expansion semigroups in probabilistic metric spaces

Pages 58-66

A. Mbarki; A. Ouahab; I. Tahiri


Hermitian metric on quantum spheres

Pages 67-72

A. Bodaghi


Common fixed points of four maps using generalized weak contractivity and well-posedness

Pages 73-81

M. Akkouchi


A period 5 difference equation

Pages 82-84

W.A.J. Kosmala


Convergence theorems of multi-step iterative algorithm with errors for generalized asymptotically quasi-nonexpansive mappings in Banach spaces

Pages 85-96

G.S. Saluja


Bilinear Fourier integral operator and its boundedness

Pages 97-102

M. Alimohammady; F. Fattahi